MAUDE Adverse Event Report: Tri-State DE Mexico, S. DE R.L. DE C.V Medline; IV START KIT

Tri-State DE Mexico, S. DE R.L. DE C.V Medline; IV START KIT
Catalog Number DYND74023
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
IV START KIT
Manufacturer (Section D)
Tri-State DE Mexico, S. DE R.L. DE C.V
calzada presidente venustiano
carranza #301
mexicali, baja california 21397
MX  21397
Manufacturer Contact
martin posada
three lakes drive
northfield, IL 60093--275
MDR Report Key50781704
Report Number3004519921-2026-00082
Device Sequence Number9762263
Product Code LRS
UDI-Device Identifier10888277268968
UDI-Public10888277268968
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74023
Device Lot Number2026050490
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown